# SDR AALA20121212025

- Difficulty date: December 12, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 11,460 hours, 4,396 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT LAX-IAD.  CREW REPORTED RIGHT INERTIAL REFERENCE SYSTEM FAULT AND ALIGN LIGHTS ILLUMINATED.  EMERGENCY DECLARED FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AIR DATA INERTIAL REFERENCE UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
